# SDR CA960729014

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L
- Engine: Allsn 250C20R2
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721011
- Condition: Failure
- Location: Eng Gov
- Stage of operation: TX
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER STARTING THE ENGINE, THE PILOT WAS UNABLE TO RAISE THE ROTOR RPM ABOVE 90 PERCENT NR.  THERE WAS NO BEEP TRIM RANGE AVAILABLE AND THE ENGINE WAS SHUT DOWN.  ON INSPECTION, FOUND THE INTERNAL STOP OF THE LINEAR ACTUATOR HAD FAILED AND THE SHAFT WAS OVER EXTENDED PUTTING THE ENGINE GOVERNOR AT FULL DECREASE.  THE SHAFT HAD BEEN EXTENDED TO THE POINT THAT ITS THREADS AND THE THREADS OF THE ACTUATING SCREW HAD SEPARATED MAKING IT UNABLE TO RETRACT.
